# SDR AALA2018091879013

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 51,840 hours, 30,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE NOT ARMING.  ACCOMPLISHED AN OPS CHECK IAW AMM 52-10-00, ARMED AND DISARMED.
